# SDR BAQA089240

- Difficulty date: September 19, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N277LF
- Make and model: Bell 222U
- Aircraft serial: 47520
- Aircraft time: 9,383 hours
- Engine: Lyc LTS101600A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Module
- Part number: 430110212
- Part serial: 3219
- Condition: Failed
- Location: Air Flow
- Part time: 466 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE TORQUE FLUCTUATES.  REPLACED WITH SERVICEABLE UNIT.   9/29/03
